# SDR UALA2010062802294

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 80,272 hours, 9,807 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Indicator
- Part number: 60B001202
- Part serial: 10690068
- Condition: Erratic
- Location: Pax Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN SERVICING PANEL PRESSURE INDICATOR PASSENGER PSI NEEDLE ERRATIC.  REMOVED FALUTY UNIT AND INSTALLED NEW UNIT. OPS CK OK.
